On the bandwidth of triangulated triangles

Robert Hochberg, Colin McDiarmid, Michael Saks

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

We give a technique for obtaining a lower bound on the bandwidth of any planar graph with an embedding in which all bounded faces are triangles. This technique is applied to show that, for each positive integer l, the triangulated triangle Tl with side-length l has bandwidth exactly l + 1. This settles a question of Douglas West.

Original languageEnglish (US)
Pages (from-to)261-265
Number of pages5
JournalDiscrete Mathematics
Volume138
Issue number1-3
DOIs
StatePublished - Mar 6 1995

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On the bandwidth of triangulated triangles'. Together they form a unique fingerprint.

Cite this